English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2311836      Online Users : 42
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51606

Title: Robust H∞ controller design for polynomial fuzzy control systems by sum-of-squares approach
Authors: Gwo-Ruey Yu
Yu-Chia Huang
Chih-Yung Cheng
Contributors: 國立臺灣海洋大學電機工程學系
Date: 2016-07
Issue Date: 2018-12-11
Publisher: IET Control Theory & Applications
Abstract: Abstract: This study presents the robust H ∞ control of polynomial fuzzy systems when model uncertainties and external disturbances are simultaneously taken into account. Using a non-quadratic Lyapunov function, two stability conditions were derived in the form of sum-of-squares (SOS). The proposed polynomial fuzzy controller possesses H ∞ robust performance against norm-bounded disturbances and uncertainties. Simulation results demonstrated the effectiveness of the proposed SOS-based stability conditions, which are more general than those of existing approaches.
Relation: 10(14) pp.1684-1695
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51606
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback